# SDR UIEA2018121862850

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,999 hours, 15,686 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: CC07081MWA34B
- Part serial: NSN
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP NO PNEUMATIC OUTPUT( TRANSFERED TO MDDR 104594 MEL 49-11-01A CAT C PER MCC   REMOVED AND REPLACED APU CRANK CONTACTOR  RELAY IAW B767 AMM 49-41-05. PERFORMED APU OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 104594  )
